# SDR SWAA2023120717736

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY; THE LEFT HAND SIDE PLATE HAS AREAS OF UPPER SURFACE CORROSION BETWEEN STATIONS 500B TO 500C.<[01] CUT OUT DAMAGED SECTION FROM STA 500A+10 TO 500G+11 IAW SRM 53-00-53-2R-5;[02] DRILLED AND SHAPED REPAIR PARTS PER SRM 53-00-53-2R-5;[03] INSPECTED DRILLING AND SHAPING OF REPAIR PARTS PER SRM 53-00-53-2R-5;[04] TREATED AND PRIMED PER SRM 53-00-53-2R-5; OK TO ASSEMBLE REPAIR PARTS AND OK TO INSTALL;[05] OK TO ASSEMBLE REPAIR PARTS;[06] INSTALLED CLICK BOND NUT PLATES PER SRM 51-40-10 0N 18 NOV.2023 @ 03:30;[07] O.K TO INSTALL REPAIR PARTS STA 500A+10 TO 500G+11.;[08] INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA M-22-153-01550
